IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Reward patterns of fair solutions

  • Fleurbaey, Marc

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V76-3VW1DRT-3/2/fa150f22e6f5c4ff2c6fb7865ad410bc
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Public Economics.

Volume (Year): 59 (1996)
Issue (Month): 3 (March)
Pages: 365-395

as
in new window

Handle: RePEc:eee:pubeco:v:59:y:1996:i:3:p:365-395
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505578

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Blackorby, Charles & Donaldson, David, 1982. "Ratio-Scale and Translation-Scale Full Interpersonal Comparability without Domain Restrictions: Admissible Social-Evaluation Functions," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(2), pages 249-68, June.
  2. Svensson, Lars-Gunnar, 1983. "Large Indivisibles: An Analysis with Respect to Price Equilibrium and Fairness," Econometrica, Econometric Society, vol. 51(4), pages 939-54, July.
  3. Mas-Colell, Andreu & Silvestre, Joaquim, 1989. "Cost share equilibria: A Lindahlian approach," Journal of Economic Theory, Elsevier, vol. 47(2), pages 239-256, April.
  4. Kannai, Yakar, 1970. "Continuity Properties of the Core of a Market," Econometrica, Econometric Society, vol. 38(6), pages 791-815, November.
  5. Tadenuma, Koichi & Thomson, William, 1991. "No-Envy and Consistency in Economies with Indivisible Goods," Econometrica, Econometric Society, vol. 59(6), pages 1755-67, November.
  6. Ichiishi, Tatsuro & Quinzii, Martine, 1983. "Decentralization for the Core of a Production Economy with Increasing Returns," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 24(2), pages 397-412, June.
  7. Moulin, H., 1988. "Welfare Bounds In The Fair Division Problem," UFAE and IAE Working Papers 106-88, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
  8. Thomson, W., 1992. "The Replacement Principle in Public Good Economies with Single-Peaked Preferences," RCER Working Papers 340, University of Rochester - Center for Economic Research (RCER).
  9. Roemer John E. & Silvestre Joaquim, 1993. "The Proportional Solution for Economies with Both Private and Public Ownership," Journal of Economic Theory, Elsevier, vol. 59(2), pages 426-444, April.
  10. Kaneko, Mamoru, 1977. "The ratio equilibrium and a voting game in a public goods economy," Journal of Economic Theory, Elsevier, vol. 16(2), pages 123-136, December.
  11. Chichilnisky, Graciela & Thomson, William, 1987. "The walrasian mechanism from equal division is not monotonic with respect to variations in the number of consumers," Journal of Public Economics, Elsevier, vol. 32(1), pages 119-124, February.
  12. Alkan, Ahmet & Demange, Gabrielle & Gale, David, 1991. "Fair Allocation of Indivisible Goods and Criteria of Justice," Econometrica, Econometric Society, vol. 59(4), pages 1023-39, July.
  13. Polterovich, V. M. & Spivak, V. A., 1983. "Gross substitutability of point-to-set correspondences," Journal of Mathematical Economics, Elsevier, vol. 11(2), pages 117-140, April.
  14. Moulin, Herve, 1990. "Joint Ownership of a Convex Technology: Comparison of Three Solutions," Review of Economic Studies, Wiley Blackwell, vol. 57(3), pages 439-52, July.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:59:y:1996:i:3:p:365-395. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.